# SDR AALA20110215TUL05

- Difficulty date: February 13, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N654A
- Make and model: Boeing 757223
- Aircraft serial: 24612
- Aircraft time: 61,575 hours, 21,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULLNOSE EMERGENCY LIGHT AT SEAT 1E INOPERATIVE.  REPLACED LAMP FOR BULLNOSE EMERGENCY LIGHT AT SEAT 1E.  OPS CHECK NORMAL.
